# SDR QXEA2017053100393

- Difficulty date: May 22, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 37,858 hours, 39,414 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 281
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 27L, BS 281. BLENDED CORROSION IAW SRM 51-21-00-00-02. NDT CARRIED OUT IAW NDTM 6, 51-00-08-250-801. FOUND TO BE WITHIN LIMITS IAW RD 8/4-53-8235.
